Alert archive / Georgia / Special Weather Statements in 2015

Special Weather Statement, NWS Atlanta, GA

October 10, 20155 counties in Georgia

NWS Atlanta, GA issued this special weather statement at Oct 10, 2015, 8:01 AM EDT for 5 counties in Georgia. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 10, 2015, 8:01 AM EDT (12:01 UTC)
Expired
Oct 10, 2015, 8:45 AM EDT
In force
44 min
Issued by
NWS Atlanta, GA

Counties Jefferson County, GA, Johnson County, GA, Laurens County, GA, Treutlen County, GA, Wheeler County, GA

The radar

The Robins AFB radar (KJGX), 84 km from the middle of the area, began a volume at 12:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 12:00Z, 0.0 hours before the alert went out and 199 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 12:00Z on 2015-10-10Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 12:00Z on 2015-10-10The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -136 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
987 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
-136 m²/s²
0-3 km storm-relative helicity
-61 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

463 
WWUS82 KFFC 101201
SPSFFC

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
801 AM EDT SAT OCT 10 2015
 
GAZ074-076-085-086-097-098-109>112-101245-
JOHNSON GA-WHEELER GA-DODGE GA-MONTGOMERY GA-WASHINGTON GA-
LAURENS GA-TREUTLEN GA-TELFAIR GA-EMANUEL GA-JEFFERSON GA-
801 AM EDT SAT OCT 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...WHEELER...EASTERN
DODGE...NORTHWESTERN MONTGOMERY...SOUTHEASTERN WASHINGTON...
LAURENS...TREUTLEN...NORTHERN TELFAIR...NORTHWESTERN EMANUEL AND
JEFFERSON COUNTIES UNTIL 845 AM EDT...

AT 800 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 7
MILES SOUTHEAST OF WRENS TO NEAR RIDDLEVILLE TO NEAR CHAUNCEY...AND
MOVING EAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING 
           AND HEAVY RAIN. 

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT 
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF 
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD 
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN 
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY. 
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE 
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS 
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN. 

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...MCRAE...SOPERTON...ALAMO...LOUISVILLE...WRIGHTSVILLE...
HELENA...EAST DUBLIN...WRENS...WADLEY...DAVISBORO...TENNILLE...
GLENWOOD...ADRIAN...CADWELL...HARRISON...SCOTLAND...CHAUNCEY...RENTZ
AND BARTOW.

LAT...LON 3307 8229 3293 8227 3284 8232 3282 8229
      3204 8269 3207 8314 3294 8280 3324 8234
      3324 8224
TIME...MOT...LOC 1200Z 268DEG 26KT 3314 8229 3287 8270 3217 8306 

$$

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this special weather statement went out at Oct 10, 7:41 AM EDT, 20 minutes earlier.

Area forecast discussion, Oct 10, 7:41 AM EDT, 20 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
741 AM EDT SAT OCT 10 2015

.PREV DISCUSSION... /ISSUED 343 AM EDT SAT OCT 10 2015/

SHORT TERM /TODAY THROUGH SUNDAY/...

CURRENT RADAR LOOP SHOWS SHOWERS AND ISOLATED THUNDERSTORMS MOVING
SOUTHER ACROSS THE AREA THIS MORNING. THESE STORMS ARE ASSOCIATED
WITH A FRONTAL SYSTEM MOVING THROUGH THE SOUTHEASTERN REGION. THE
MODELS ARE IN GOOD AGREEMENT SHOWING THIS SYSTEM MOVING THROUGH THE
AREA AND OFF THE GA/SC COAST BY 06Z-12Z SUN. INSTABILITIES AND WIND
SHEAR VALUES AREA MODEST...SO NOT EXPECTING ANY SEVERE STORMS TO
DEVELOP WITH THIS SYSTEM. THE BIGGEST CONCERN APPEARS TO BE THE
AMOUNT OF PRECIP WE ARE EXPECTING. MODELS SHOWING PWS IN THE 1.4
TO 1.7 INCH RANGE THROUGH 00Z SUN. QPF VALUES ARE SHOWING 0.5 TO 1
INCH ACROSS OUR AREA THROUGH SUNDAY MORNING. AREA CREEKS AND RIVERS
SHOULD BE ABLE TO HANDLE THESE AMOUNTS WITH NO PROBLEM...SO NO
SIGNIFICANT FLOOD PROBLEMS ARE EXPECTED. CLOUDS AND PATCHY LIGHT
RAIN WILL LIKELY LINGER THROUGH TONIGHT AS THE WRAP AROUND
MOISTURE/CLOUDS ARE EXPECTED ON THE BACK SIDE OF THE UPPER LOW. AS
FOR TEMPS A MOS BLEND CONTINUES TO LOOK REASONABLE THROUGH THE SHORT
TERM.

01

LONG TERM /SUNDAY NIGHT THROUGH FRIDAY/...

NO SIGNIFICANT CHANGES TO PREVIOUS EXTENDED FORECAST TRENDS.
GENERALLY A MOSTLY DRY AND MILD LONG TERM FORECAST IN STORE AS
NORTHWESTERLY UPPER-LEVEL FLOW DOMINATES THROUGH THE MAJORITY
OF THE PERIOD. SHARP BUT QUICK-MOVING UPPER TROUGH DIGS INTO THE
EASTERN U.S. EARLY NEXT WEEK DRIVING ANOTHER COLD FRONT THROUGH
NORTH GEORGIA. MODELS CONTINUE TO SHOW THIS SYSTEM STRUGGLES TO
TAP ANY SIGNIFICANT MOISTURE AND PRECIPITATION CHANCES APPEAR TO
BE LIMITED. BEST CHANCES MONDAY NIGHT ACROSS THE NORTH AND TUESDAY
ACROSS CENTRAL GEORGIA.

20

&&

.AVIATION...
12Z UPDATE...
SHOWERS AND ISOLATED THUNDERSTORMS MOVING ACROSS THE STATE WITH
THE BACK EDGE OF THE MAIN AREA OF PRECIP NOW EAST OF THE ATL AREA.
THE MAJORITY OF THE SHOWERS SHOULD BE SOUTH AND EAST OF THE
ATL/AHN AREA BY 14Z BUT WILL STILL SEE SOME LINGERING SHRA THROUGH
20Z. CEILINGS WILL STAY MAINLY IN THE VFR TO MVFR RANGE. WINDS ARE
OUT OF THE NW AND WILL TURN TO THE NE BY 06-09Z SUN. WINDS SPEEDS
EXPECTED TO STAY 10KT OR LESS.

//ATL CONFIDENCE...12Z UPDATE...
CONFIDENCE MEDIUM ON ALL ELEMENTS.

01

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          70  54  73  54 /  80  20   0   0
ATLANTA         72  57  74  55 /  60   5   0   0
BLAIRSVILLE     67  52  72  48 /  70  10   0   0
CARTERSVILLE    72  55  75  53 /  60   5   0   0
COLUMBUS        78  60  77  58 /  50   0   0   0
GAINESVILLE     69  54  72  54 /  70  10   0   0
MACON           77  60  75  55 /  50  10   0   0
ROME            72  54  76  52 /  60   0   0   0
PEACHTREE CITY  74  55  75  53 /  50   5   0   0
VIDALIA         78  62  74  59 /  50  20  10   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

SHORT TERM...01
LONG TERM....39
AVIATION...01
Hazardous weather outlook, Oct 10, 4:30 AM EDT, 3 hours 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
430 AM EDT SAT OCT 10 2015

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-111000-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
430 AM EDT SAT OCT 10 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

...ISOLATED THUNDERSTORMS ARE POSSIBLE ACROSS NORTH GEORGIA THIS
MORNING...

...ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED ACROSS
CENTRAL GEORGIA TODAY...

SHOWERS AND THUNDERSTORMS WILL CONTINUE TO DEVELOP AHEAD OF A COLD
FRONT THAT WILL PUSH ACROSS CENTRAL GEORGIA DURING THE MORNING AND
EARLY AFTERNOON HOURS. A FEW THUNDERSTORMS MAY BE POSSIBLE ACROSS
NORTH GEORGIA THIS MORNING AS AN UPPER LOW PUSHES ACROSS THE
STATE. INSTABILITY WILL BE MARGINAL...SO SEVERE THUNDERSTORMS ARE
NOT EXPECTED AT THIS TIME. ANY THUNDERSTORM THREAT WILL GREATLY
DIMINISH ACROSS THE AREA BY MID TO LATE AFTERNOON.

WEATHER HAZARDS EXPECTED...
BRIEF GUSTY WINDS... OCCASIONAL CLOUD-TO-GROUND LIGHTNING AND
LOCALLY HEAVY RAIN ARE EXPECTED WITH THE STRONGER STORMS.

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY...

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED THROUGH TONIGHT.

In the hours before

Special weather statement, Oct 10, 5:41 AM EDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
541 AM EDT SAT OCT 10 2015

GAZ072-073-101015-
BALDWIN GA-JONES GA-
541 AM EDT SAT OCT 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR BALDWIN AND EASTERN JONES
COUNTIES UNTIL 615 AM EDT...

AT 539 AM EDT...A STRONG THUNDERSTORM WAS NEAR MIDWAY-HARDWICK...OR 8
MILES SOUTHWEST OF MILLEDGEVILLE...MOVING EAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND LOCALLY HEAVY RAIN.

  IMPACT...MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS ARE POSSIBLE. LOCALIZED FLOODING
           IN LOW LYING AND POOR DRAINAGE AREAS IS ALSO POSSIBLE.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
MILLEDGEVILLE...GRAY...MIDWAY-HARDWICK...MERIWETHER...COOPERS...
SCOTTSBORO...JAMES...HARDWICK...GRISWOLDVILLE...HADDOCK...MOUNTAIN
SPRINGS...BLOUNTSVILLE...POSTELL...CLINTON...ALLENWOOD...BRADLEY...
WAYSIDE...GREENBERRY CROSSROADS...UNDERWOOD AND BROWNS CROSSING.

LAT...LON 3302 8307 3299 8305 3295 8308 3301 8315
      3299 8318 3297 8316 3298 8322 3284 8352
      3288 8357 3287 8358 3307 8363 3318 8336
      3317 8333 3319 8329 3319 8326 3315 8309
      3308 8312 3305 8310 3308 8305
TIME...MOT...LOC 0939Z 251DEG 30KT 3300 8333
Special weather statement, Oct 10, 5:53 AM EDT, 2 hours 8 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
553 AM EDT SAT OCT 10 2015

GAZ061-062-075-101030-
GLASCOCK GA-HANCOCK GA-WARREN GA-
553 AM EDT SAT OCT 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN GLASCOCK...NORTHEASTERN
HANCOCK AND WARREN COUNTIES UNTIL 630 AM EDT...

AT 553 AM EDT...A STRONG THUNDERSTORM WAS 8 MILES NORTHEAST OF
SPARTA...MOVING EAST AT 35 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE
WARRENTON...SPARTA...GIBSON...NORWOOD...MITCHELL...CAMAK...
POWELTON...CULVERTON...JEWELL...MAYFIELD...REESE...MESENA...BEALL
SPRINGS...BASTONVILLE...SHOALS AND SHOULDERBONE.

LAT...LON 3325 8247 3322 8274 3324 8275 3324 8278
      3321 8283 3318 8306 3336 8309 3352 8261
      3346 8259 3341 8255 3335 8255 3336 8253
      3334 8250 3334 8245 3331 8239
TIME...MOT...LOC 0953Z 260DEG 28KT 3333 8284
Special weather statement, Oct 10, 6:31 AM EDT, 1 hour 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
631 AM EDT SAT OCT 10 2015

GAZ061-062-073>076-084-101115-
WILKINSON GA-GLASCOCK GA-WASHINGTON GA-BALDWIN GA-JEFFERSON GA-
HANCOCK GA-WARREN GA-
631 AM EDT SAT OCT 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN WILKINSON...
GLASCOCK...WASHINGTON...SOUTHEASTERN BALDWIN...JEFFERSON...
SOUTHEASTERN HANCOCK AND SOUTHERN WARREN COUNTIES UNTIL 715 AM EDT...

AT 631 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 7
MILES NORTHEAST OF GIBSON TO 7 MILES NORTHEAST OF MCINTYRE...AND
MOVING EAST AT 25 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
SANDERSVILLE...LOUISVILLE...WARRENTON...GIBSON...WRENS...WADLEY...
DAVISBORO...TENNILLE...STAPLETON...BARTOW...AVERA...MITCHELL...
CAMAK...DEEPSTEP...RIDDLEVILLE...EDGE HILL...EDGEHILL...
STELLAVILLE...WARTHEN AND STAPLETONS CROSSROADS.

LAT...LON 3307 8229 3293 8227 3284 8231 3282 8236
      3291 8328 3349 8264 3349 8260 3345 8259
      3341 8255 3335 8255 3336 8253 3334 8250
      3334 8245 3331 8240 3331 8234 3327 8229
      3327 8226 3323 8223
TIME...MOT...LOC 1031Z 266DEG 23KT 3333 8253 3294 8314
Special weather statement, Oct 10, 6:42 AM EDT, 1 hour 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
642 AM EDT SAT OCT 10 2015

GAZ083-084-095>097-105-107-101130-
TWIGGS GA-BLECKLEY GA-WILKINSON GA-LAURENS GA-HOUSTON GA-DOOLY GA-
PULASKI GA-
642 AM EDT SAT OCT 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR TWIGGS...BLECKLEY...WILKINSON...
NORTHWESTERN LAURENS...HOUSTON...NORTHERN DOOLY AND PULASKI COUNTIES
UNTIL 730 AM EDT...

AT 642 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
GORDON TO NEAR UNADILLA...AND MOVING EAST AT 50 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
PERRY...COCHRAN...HAWKINSVILLE...JEFFERSONVILLE...IRWINTON...WARNER
ROBINS...CENTERVILLE...UNADILLA...GORDON...IVEY...MCINTYRE...
DUDLEY...TOOMSBORO...DANVILLE...MONTROSE...ALLENTOWN...DOOLING...
ROBINS AIR FORCE BASE...MARION AND PULASKI STATE PRISON.

LAT...LON 3221 8400 3229 8385 3246 8385 3246 8384
      3244 8383 3251 8379 3252 8372 3262 8372
      3268 8367 3267 8360 3274 8360 3280 8350
      3285 8350 3293 8335 3290 8305 3284 8297
      3271 8296 3271 8291 3234 8330 3220 8339
TIME...MOT...LOC 1042Z 270DEG 43KT 3286 8331 3225 8383
Special weather statement, Oct 10, 7:34 AM EDT, 27 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
734 AM EDT SAT OCT 10 2015

GAZ074>076-084-085-096-097-101200-
JOHNSON GA-BLECKLEY GA-WILKINSON GA-GLASCOCK GA-WASHINGTON GA-
LAURENS GA-JEFFERSON GA-
734 AM EDT SAT OCT 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...BLECKLEY...WILKINSON...
GLASCOCK...WASHINGTON...LAURENS AND JEFFERSON COUNTIES UNTIL 800 AM
EDT...

AT 734 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM
NEAR WRENS TO 6 MILES SOUTHEAST OF OCONEE TO NEAR CHESTER...AND
MOVING EAST AT 45 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...SANDERSVILLE...COCHRAN...LOUISVILLE...WRIGHTSVILLE...
GIBSON...IRWINTON...EAST DUBLIN...WRENS...WADLEY...DAVISBORO...
TENNILLE...ADRIAN...MCINTYRE...DEXTER...DUDLEY...CADWELL...
HARRISON...TOOMSBORO AND STAPLETON.

LAT...LON 3284 8231 3281 8242 3269 8250 3265 8247
      3258 8259 3253 8257 3251 8265 3233 8274
      3235 8310 3245 8317 3236 8328 3237 8344
      3252 8336 3258 8323 3267 8328 3288 8316
      3333 8258 3328 8244 3331 8234 3326 8225
TIME...MOT...LOC 1134Z 255DEG 38KT 3323 8233 3278 8290 3242 8321
Special weather statement, Oct 10, 8:01 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
801 AM EDT SAT OCT 10 2015

GAZ074-076-085-086-097-098-109>112-101245-
JOHNSON GA-WHEELER GA-DODGE GA-MONTGOMERY GA-WASHINGTON GA-
LAURENS GA-TREUTLEN GA-TELFAIR GA-EMANUEL GA-JEFFERSON GA-
801 AM EDT SAT OCT 10 2015

...SIGNIFICANT WEATHER ADVISORY FOR JOHNSON...WHEELER...EASTERN
DODGE...NORTHWESTERN MONTGOMERY...SOUTHEASTERN WASHINGTON...
LAURENS...TREUTLEN...NORTHERN TELFAIR...NORTHWESTERN EMANUEL AND
JEFFERSON COUNTIES UNTIL 845 AM EDT...

AT 800 AM EDT...A LINE OF STRONG THUNDERSTORMS WAS EXTENDING FROM 7
MILES SOUTHEAST OF WRENS TO NEAR RIDDLEVILLE TO NEAR CHAUNCEY...AND
MOVING EAST AT 30 MPH.

  HAZARD...UP TO 40 MPH WIND...FREQUENT CLOUD TO GROUND LIGHTNING
           AND HEAVY RAIN.

  IMPACT...PEOPLE OUTDOORS SHOULD SEEK SHELTER IMMEDIATELY. EXPECT
           MINOR DAMAGE TO TREE LIMBS AND BLOWING AROUND OF
           LIGHT...UNSECURED OBJECTS. ELECTRICAL APPLIANCES SHOULD
           NOT BE USED UNLESS IN AN EMERGENCY. LOCALIZED FLOODING IN
           LOW LYING AND POOR DRAINAGE AREAS IS ALSO LIKELY.
           MOTORISTS SHOULD SLOW DOWN AND BE PREPARED FOR POSSIBLE
           LOSS OF CONTROL DUE TO HYDROPLANING. WHEN WATER COVERS
           THE ROAD...REMEMBER TO TURN AROUND DON'T DROWN.

SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE
DUBLIN...MCRAE...SOPERTON...ALAMO...LOUISVILLE...WRIGHTSVILLE...
HELENA...EAST DUBLIN...WRENS...WADLEY...DAVISBORO...TENNILLE...
GLENWOOD...ADRIAN...CADWELL...HARRISON...SCOTLAND...CHAUNCEY...RENTZ
AND BARTOW.

LAT...LON 3307 8229 3293 8227 3284 8232 3282 8229
      3204 8269 3207 8314 3294 8280 3324 8234
      3324 8224
TIME...MOT...LOC 1200Z 268DEG 26KT 3314 8229 3287 8270 3217 8306

The office that day

Everything else NWS Atlanta, GA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 9, 8:39 PM EDTSpecial Weather StatementFFCCatoosa, Dade, Walker51 min
Oct 9, 8:51 PM EDTSpecial Weather StatementFFCMurray54 min
Oct 9, 9:16 PM EDTSpecial Weather StatementFFCChattooga, Floyd59 min
Oct 9, 9:34 PM EDTSpecial Weather StatementFFCFannin, Gilmer, Murray56 min
Oct 9, 10:05 PM EDTSpecial Weather StatementFFCFloyd, Gordon55 min
Oct 9, 10:51 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Cherokee, Floyd, Gordon, Pickens69 min
Oct 9, 11:48 PM EDTSpecial Weather StatementFFCBartow, Chattooga, Cherokee, Dawson, Floyd, Gilmer and 3 more72 min
Oct 10, 3:16 AM EDTSpecial Weather StatementFFCCarroll44 min
Oct 10, 3:50 AM EDTSpecial Weather StatementFFCCoweta, Douglas, Heard55 min
Oct 10, 4:15 AM EDTSpecial Weather StatementFFCHeard, Troup30 min
Oct 10, 4:48 AM EDTSpecial Weather StatementFFCClayton, Coweta, Fayette, Meriwether, Troup27 min
Oct 10, 5:41 AM EDTSpecial Weather StatementFFCBaldwin, Jones34 min
Oct 10, 5:53 AM EDTSpecial Weather StatementFFCHancock, Warren37 min
Oct 10, 6:31 AM EDTSpecial Weather StatementFFCGlascock, Jefferson, Warren, Washington44 min
Oct 10, 6:42 AM EDTSpecial Weather StatementFFCBleckley, Houston, Pulaski, Twiggs, Wilkinson48 min
Oct 10, 7:34 AM EDTSpecial Weather StatementFFCBleckley, Glascock, Jefferson, Johnson, Laurens, Washington and 1 more26 min
Oct 10, 8:40 AM EDTSpecial Weather StatementFFCEmanuel, Montgomery, Toombs, Treutlen50 min

Nearby

Special Weather Statements in Georgia, 2015Every special weather statement in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.